RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2005, Volume 12, Number 1, Pages 12–36 (Mi da84)  

This article is cited in 3 scientific papers (total in 3 papers)

New greedy heuristics for the scheduling problem with limited resources

Yu. A. Kochetov, A. A. Stolyar

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (306 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.85
Received: 15.06.2004
Revised: 25.04.2005

Citation: Yu. A. Kochetov, A. A. Stolyar, “New greedy heuristics for the scheduling problem with limited resources”, Diskretn. Anal. Issled. Oper., Ser. 2, 12:1 (2005), 12–36

Citation in format AMSBIB
\Bibitem{KocSto05}
\by Yu.~A.~Kochetov, A.~A.~Stolyar
\paper New greedy heuristics for the scheduling problem with limited resources
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2005
\vol 12
\issue 1
\pages 12--36
\mathnet{http://mi.mathnet.ru/da84}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168127}
\zmath{https://zbmath.org/?q=an:1249.90071}


Linking options:
  • http://mi.mathnet.ru/eng/da84
  • http://mi.mathnet.ru/eng/da/v12/s2/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Afraimovich, M. Kh. Prilutskii, “Multiindex optimal production planning problems”, Autom. Remote Control, 71:10 (2010), 2145–2151  mathnet  crossref  mathscinet  zmath  isi
    2. E. N. Goncharov, “Stokhasticheskii zhadnyi algoritm dlya zadachi kalendarnogo planirovaniya s ogranichennymi resursami”, Diskretn. analiz i issled. oper., 21:3 (2014), 11–24  mathnet  mathscinet
    3. A. V. Eremeev, Yu. V. Kovalenko, “Effektivno razreshimye sluchai zadachi kalendarnogo planirovaniya s peremennoi intensivnostyu potrebleniya i postupleniya resursov neskladiruemogo tipa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 9 (2014), 26–38  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:769
    Full text:274
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020